MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 83% stenosed target lesion was located in the moderately tortuous and severely calcified right common iliac artery.After a 7x10 non boston scientific sheath was placed, a.035 guidewire was inserted along with pigtail then exchanged for a.018x300 steel core wire to perform intravenous ultrasound (ivus).After ivus the pigtail was reinserted and wire exchange was performed with.035 wire.A 10.0 x 40 x 135 cm express ld iliac / biliary stent was advanced for treatment and the device could not advance past the lesion.The physician then exchange to a longer sheath but upon removal of the stent the stent was stripped from the balloon at the edge of the sheath.The sheath was then removed to be exchanged for a 7x23cm sheath.Fluoroscopy was performed revealing the stent on the wire in the common femoral artery (cfa).A dilator was advanced into the stent to hold it in place, and surgery was called for removal.A cutdown of the right common femoral artery was then performed and stent was removed.The patient will be brought back for stent of common iliac artery.No further patient complications were reported and the patient was fully recovered.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12883706
Report Number2134265-2021-14733
Device Sequence Number4024858
Product Code NIO
UDI-Device Identifier08714729392385
UDI-Public08714729392385
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0027801276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale